# SDR SWIA202266713

- Difficulty date: October 8, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Brace
- Condition: Damaged
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT WINDSCREEN UPPER INBD SHUTE BOLT BRACKET AT FRAME 84 HOLE ELONGATED     (C-CHECK RO 10/31/2022)     / REMOVED AND REPLACED RH AFT WINDSCREEN GROMMET AT FRME 84 PER ETD2022-170-032175. THIS TEMPORARY REPAIR IS VALID FOR 7500FC AS OF OCTOBER 20, 2022.
